# SDR C2XA04CL067

- Difficulty date: June 24, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 7277120501
- Condition: Burned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BUF FLIGHT 2167, THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR NEAR THE GALLEY AND ALONG ROW 3 SEAT B&C.  MAINTENANCE FOUND THE ELECTRICAL ODOR COMING FROM THE PSU AT ROW 3 B&C.  THE CIRCUIT BOARD WAS REMOVED AND THE AIRCRAFT WAS RELEASED IAW MEL 25-60-02/4 AND 25-60-02/11.  ON 6/25/04 THE CIRCUIT BOARD WAS REPLACED AND THE OPERATIONAL CHECKS WERE GOOD.
